Hey there! Sign in to join this conversationNew here? Join for free

does oxytetracycline work? Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    hey,
    i have been to see my doctor again about my acne they put me on these tablets b4 but i didnt take them propaly but now i really want to get rid of my acne does anybody know if it acctually works and is there anythink else that will help me?
    thank you
    Offline

    12
    ReputationRep:
    Well take them properly and see.
    Offline

    11
    ReputationRep:
    They worked for me.
    Offline

    0
    ReputationRep:
    aye, it calms down acne a lot. Try panoxyl cream as well, not the gel. Saw me through my acne years.
    Offline

    13
    ReputationRep:
    Im not surprised they didnt work if you didnt take them properly.

    Im taking lymecycline at the moment, an 84 day course whilst I wait for an appointment to see a dermatologist. Im having terrible stomach pain/nausea as side effects though so not sure if I'll be able to complete the course
    Offline

    0
    ReputationRep:
    They worked well for me, but after a while they stopped being so effective so I tried switching. I'm on Erythromycin now, but I must say that it's not helping me as much! I'd suggest that you give Oxytetracycline a good go!
    Offline

    0
    ReputationRep:
    For all of you that have tried and tested Oxytetracycline, how long did it take for you to see an improvement?

    Ive been taking them religiously for 6weeks now and i'm not too sure theyre working...

    I have read that it can take a while to kick in so I was just wondering if anyone had to wait a good while before noticing results?
    Offline

    0
    ReputationRep:
    yeah it took a while. It is no miracle cure, they don't all disappear, it just dampens them down. The cream I mentioned was the best cure, just put it on a spot as soon as it appears (don't get any on clothes etc. as it bleaches them), and then leave the spot alone.
    Offline

    0
    ReputationRep:
    I got prescribed that but its got BP in it which burns my skin. I'm using Skinoren which is Azelaic Acid too, but thats been only 3 weeks and I think you have to wait until at least week 4.

    I'll keep taking them, theyre not making it any worse so hey ho.

    Thanks for your reply .
    Offline

    0
    ReputationRep:
    aye, it burns most people's skin! That's why I only applied it to the actual spots, it was too sore and my skin became too tight/dry from putting it all over. Also, from what I can remember, the oxytetra made my skin more sensitive.

    Anyway, spots are a pain in the erse, glad I'm mostly past that stage!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 11, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.